# SDR YENA201909130535

- Difficulty date: September 13, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000601
- Aircraft time: 18,864 hours, 13,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2002, JFK-BUF. EXPERIENCED CABIN ODOR FROM ENV SYSTEM PRIMARILY DURING TAXI INITIALLY ATTRIBUTED TO EXT. SOURCE BUT HAD MILD RESIDUAL AIRBORNE; COMPLIED WITH FIM TASK 21-20-00-810-801-A COULD NOT DUPLICATE ODOR.
